Skip to Main content Skip to Navigation


hal-02663812v1  Journal articles
Frédéric MazencMarcio de QueirozMickael MalisoffFeng Gao. Further results on active magnetic bearing control with input saturation
IEEE Transactions on Control Systems Technology, Institute of Electrical and Electronics Engineers, 2006, 14 (5), pp.914-919. ⟨10.1109/TCST.2006.876910⟩
hal-02320786v1  Journal articles
Mario SigalottiYacine Chitour. Dubins' problem on surfaces II Nonpositive curvature
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2006, 45 (2), pp.457-482. ⟨10.1137/040619739⟩
hal-01731279v1  Journal articles
Régis DuvigneauDominique Pelletier. On accurate boundary conditions for a shape sensitivity equation method
International Journal for Numerical Methods in Fluids, Wiley, 2006, 50 (2), pp.147-164. ⟨10.1002/fld.1048⟩
...
hal-01730875v1  Journal articles
Régis DuvigneauMichel Visonneau. Optimization of a Synthetic Jet Actuator for Aerodynamic Stall Control
Computers and Fluids, Elsevier, 2006, 35 (6), pp.624-638
...
hal-01730842v1  Journal articles
Régis DuvigneauDominique PelletierJ Borggaard. An Improved Continuous Sensitivity Equation Method for Optimal Shape Design in Mixed Convection
Numerical Heat Transfer, Part B Fundamentals, Taylor & Francis, 2006, 50 (1)
...
hal-01730821v1  Journal articles
Régis DuvigneauDominique Pelletier. A sensitivity equation method for fast evaluation of nearby flows and uncertainty analysis for shape parameters
International Journal of Computational Fluid Dynamics, Taylor & Francis, 2006, 20 (7)
...
hal-01090322v1  Journal articles
Frédéric GrognardOlivier Bernard. Stability analysis of a wastewater treatment plant with saturated control
Water Science and Technology, IWA Publishing, 2006, 53 (1), pp.149-157. ⟨10.2166/wst.2006.017⟩
...
hal-00645929v1  Journal articles
Alessandra BernardiMaria Virgina Catalisano. Some defective secant varieties to osculating varieties of Veronese surfaces
Collectanea Mathematica, University of Barcelona / Springer Verlag, 2006, 57 (1), pp.43-68
hal-00376868v1  Journal articles
Grégoire CharlotUgo BoscainMario Sigalotti. Stability of planar nonlinear switched systems.
Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2006, pp.415--432. ⟨10.3934/dcds.2006.15.415⟩
hal-00372834v1  Journal articles
Bruno KoobusAlain DervieuxMariano Vazquez. A methodology for the shape optimization of flexive wings
Engineering Computations, Emerald, 2006, 23, pp.Issue 4
hal-00372831v1  Journal articles
Bruno KoobusPaul-Henry CournèdeAlain Dervieux. Positivity statements for a Mixed-Element-Volume scheme on fixed and moving grids
Revue Européenne de Mécanique Numérique/European Journal of Computational Mechanics, Hermès / Paris : Lavoisier 2006, 15 (7-8), pp.767-798. ⟨10.3166/remn.15.767-798⟩
hal-00281540v1  Journal articles
Mohamed ElkadiAlain Yger. Residue calculus and applications
Publications of the Research Institute for Mathematical Sciences, European Mathematical Society, 2006, 43 (1), pp.55-73
hal-00194061v1  Journal articles
Nicolas DevictocJulien JacquesChristian Lavergne. Sensitivity Analysis in presence of Model Uncertainty and Correlated Inputs
Reliability Engineering and System Safety, Elsevier, 2006, 91 (10-11), pp.1126-1134. ⟨10.1016/j.ress.2005.11.047⟩
...
inria-00172506v1  Journal articles
Madalina PetcuAntoine Rousseau. Numerical Time Schemes for an Ocean Related System of PDEs
Numerical Methods for Partial Differential Equations, Wiley, 2006, 22 (1), pp.32--47
...
inria-00000785v2  Journal articles
Antoine Lejay. On the Constructions of the Skew Brownian Motion
Probability Surveys, Institute of Mathematical Statistics (IMS), 2006, 3, pp.413-466. ⟨10.1214/154957807000000013⟩
...
hal-00144142v1  Journal articles
Nathalie VialaneixFabrice Rossi. Un résultat de consistance pour des SVM fonctionnels par interpolation spline
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2006, 343 (8), pp.555-560. ⟨10.1016/j.crma.2006.09.025⟩
...
hal-00141525v1  Journal articles
Etienne TanréPierre Vallois. Range of Brownian motion with drift
Journal of Theoretical Probability, Springer, 2006, 19 (1), pp.45-69. ⟨10.1007/s10959-006-0012-7⟩
...
inria-00107307v1  Journal articles
Laurent BuséCarlos d'Andrea. A matrix-based approach to properness and inversion problems for rational surfaces
Applicable Algebra in Engineering, Communication and Computing, Springer Verlag, 2006, 17 (6), pp.393--407
...
hal-00094341v1  Journal articles
Mihai BostanSimon Labrunie. On the harmonic Boltzmannian waves in laser-plasma interaction
Journal of Physics A: Mathematical and Theoretical, IOP Publishing, 2006, 39, pp.11697-11706
...
hal-00093492v1  Journal articles
Pierre Etore. On random walk simulation of one-dimensional diffusion processes with discontinuous coefficients
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2006, 11, p. 249-275, paper number 9